# SDR CALA2010110100509

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 62,838 hours, 16,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN DENTED AT EXISTING PATCH REPAIR.  LOCATION STA 590-600 JUST UNDER STR 16.  INSTALLED REPAIR DOUBLERS AND INIATED DIP07709 TO "ACCOMPLISH INSPECTIONS PRIOR TO 35,800 TOTAL AIRCRAFT CYCLES PER ECRA 5330 -04075, PART 2, CONTACT ENGINEERING AFTER 33,000 FLIGHT CYCLES BUT BEFORE 34,000 FLIGHT CYCLES FOR INSPECTION REQUIREMENTS. (SEE ALL WIPS BELOW FOR WORK ACCOMPLISHED)  //QC//  "ACCOMPLISH INSPECTIONS PRIOR TO 35,800 TOTAL FLIGHT CYCLES PER ECRA 5330-04075, PART 2.  PLANNING IS TO CONTACT ENGINEERING AFTER 33,000 FLIGHT CYCLES BUT BEFORE 34,000 FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.  DIP CTL NUMBER 07709.
